MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0045
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the intracept procedure, the physician had difficulties removing the j-stylet from the curved cannula due to very hard bone.The physician began to twist and pull extremely hard while holding both the j-stylet and the curved cannula.This caused the top of the curved cannula to snap off when the j-stylet was removed.However, this did not cause any issues with completing the lesion and the physician stated that the instrument broke due to him putting a tremendous amount of force on it.The broken curved cannula was returned and analyzed.Visual inspection revealed that the curved cannula handle was broken off from the screw threads and the shaft tip was sheared.It could not be confirmed if any device fragments were left behind inside the patient and whether or not they were contained inside the bone.
 
Event or Problem Description

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22133448
Report Number3006630150-2025-03897
Device Sequence Number15565268
Product Code GXI
UDI-Device Identifier00852454006301
UDI-Public(01)00852454006301(17)261205(10)35729589
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0045
Device Catalogue NumberRLV 0045
Device Lot Number35729589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale